# SDR SWAA2021091613659

- Difficulty date: August 31, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT LWR REAR SPAR NEAR OB FWD CORNER OF PNL 651BD HAS PNL SUPPORT BRKT BROKEN 8-98 ; / [01] REMOVED AND REPLACED SUPPORT BRACKET AT RT WING AT LOWER REAR SPAR IN IAW SRM 51-40-02-0G-0 P/N #115A5552U2; [02] VERIFIED 1
